Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 128, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 1, 2011, 9:17 AM EDT for McKean County, Potter County, Warren County, Pennsylvania. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2011, 9:17 AM EDT (13:17 UTC)
- Expired
- Jun 1, 2011, 10:30 AM EDT
- In force
- 73 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties McKean County, PA, Potter County, PA, Warren County, PA
The radar
The State College radar (KCCX), 115 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 1.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 937 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
258
WUUS51 KCTP 011317
SVRCTP
PAC083-105-123-011430-
/O.NEW.KCTP.SV.W.0128.110601T1317Z-110601T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
917 AM EDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
EAST CENTRAL WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 1030 AM EDT
* AT 916 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
LIMESTONE TO KINZUA DAM...MOVING EAST AT 35 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MARSHBURG AROUND 925 AM EDT...
REW AROUND 940 AM EDT...
CYCLONE AROUND 945 AM EDT...
SHINGLEHOUSE AND CORYVILLE AROUND 955 AM EDT...
SMETHPORT AROUND 1000 AM EDT...
PORT ALLEGANY AROUND 1010 AM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 446...STATE ROAD 449.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT
BUILDING NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4200 7770 4177 7823 4181 7901 4187 7901
4200 7880
TIME...MOT...LOC 1317Z 268DEG 31KT 4199 7857 4182 7893
$$
FORECASTER: LAMBERT1 follow-up statement
335
WWUS51 KCTP 011356
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
956 AM EDT WED JUN 1 2011
PAC123-011403-
/O.CAN.KCTP.SV.W.0128.000000T0000Z-110601T1430Z/
WARREN PA-
956 AM EDT WED JUN 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARREN COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4187 7865 4200 7837 4200 7770 4177 7823
4179 7867
TIME...MOT...LOC 1353Z 268DEG 31KT 4198 7825 4190 7844
4181 7862
$$
PAC083-105-011430-
/O.CON.KCTP.SV.W.0128.000000T0000Z-110601T1430Z/
MCKEAN PA-POTTER PA-
956 AM EDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT
FOR NORTHWESTERN POTTER AND NORTHEASTERN MCKEAN COUNTIES...
AT 949 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH
DIAMETER HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELDRED TO REW TO
CYCLONE...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SHINGLEHOUSE AND CORYVILLE AROUND 1000 AM EDT...
SMETHPORT AROUND 1010 AM EDT...
OSWAYO AND GENESEE AROUND 1025 AM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD
46...STATE ROAD 59...STATE ROAD 446...STATE ROAD 449.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM NEAR
REW. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP FROM NEAR
REW...EAST TOWARD CORYVILLE AND OSWAYO THROUGH 1030 AM. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4187 7865 4200 7837 4200 7770 4177 7823
4179 7867
TIME...MOT...LOC 1353Z 268DEG 31KT 4198 7825 4190 7844
4181 7862
$$
FORECASTER: LAMBERT/GARTNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:02 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 1, 8:02 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 802 AM EDT WED JUN 1 2011 .SYNOPSIS... DRIER AIR WILL MOVE ACROSS THE STATE FROM NORTHWEST TO SOUTHEAST TODAY. SHOWERS AND THUNDERSTORMS WILL POP UP IN THE MUGGY AIR AHEAD OF THE COLD/DRY FRONT. A FEW STORMS MAY BE SEVERE OVER THE EASTERN HALF OF THE STATE. HIGH PRESSURE WILL BUILD IN QUICKLY LATE TODAY AND LAST INTO LATE WEEK. NORMAL OR EVEN BELOW NORMAL TEMPERATURES ARE EXPECTED THURSDAY AND FRIDAY. TEMPERATURES MAY DIP INTO THE 30S THURSDAY NIGHT IN THE NORTH-CENTRAL MOUNTAINS. WARMER AND MORE HUMID AIR SHOULD RETURN FOR THE WEEKEND AS A LARGE UPPER LEVEL RIDGE BUILDS OVER THE CENTRAL UNITED STATES. && .NEAR TERM /THROUGH TONIGHT/... SHARP SFC COLD FRONT NEAR THE SE SHORE OF LAKE ERIE AT 1145Z. THIS FRONT WILL MOVE RATHER QUICKLY SE ACROSS THE NW AND CENTRAL PART OF THE CWA DURING THE LATE MORNING/EARLY AFTERNOON HOURS... TRIGGERING ONE OR TWO BKN LINES OF TSRA PER THE 09Z HRRR. SOME OF THE STORMS WILL BE STRONG TO SVR...WITH THE MAIN THREAT BEING WESTERLY DONWBURST GUSTS OVER 55 MPH...AND LOCALIZED LARGE HAIL ACROSS THE SE HALF OF THE STATE. STORMS COULD DEVELOP SOME BETTER INDIVIDUAL UPDRAFT STRUCTURE/ROTATION LATE THIS AFTERNOON AS THEY ENCOUNTER INCREASED LLVL SHEAR ALONG AND TO THE EAST OF THE LEE TROUGH OVER THE LOWER SUSQUEHANNA VALLEY. 06Z NAM /WHICH MAY BE A FEW HOURS TOO SLOW WITH THE CFROPA/ SHOWS 0-1KM EHI IN THIS AREA INCREASING TO 2-3 M2/S2 FOR A BRIEF FEW HOUR PERIOD AFTER 21Z. IN CONTRAST...HRRR INDICATES THAT MOST OR ALL OF THE CONVECTION SHOULD CLEAR SE OF A KLNS TO KTHV LINE BY 20Z. PREVIOUS DISCUSSION BELOW... CONVECTION WAS OVERDONE BY THE MDLS ON TUESDAY...AND THEY ARE AGAIN GENERATING MASSIVE CAPES IN THE 2-3K J/KG RANGE. HOWEVER...IT SEEMS MORE LIKELY THAT WE WILL PUNCH THRU THE MID LEVEL WARM LAYER /CAP/ TODAY WITH THE TROUGH MOVING ACROSS ERN CANADA AND THE NE U.S. THE CAP WILL WEAKEN THE MOST OVER THE NE...AND WILL PROBABLY HOLD FAST IN THE SC MTS TODAY. THEREFORE...WILL PLACE THE HIGHEST POPS IN THE ERN COS...ESP THE POCONOS AND SE/LOWER SUSQ. COVERAGE LOOKS SCT AND WILL KEEP MOST POPS 30-50PCT. ERN COS WILL GET A 60 POP. TIMING WILL BE RATHER EARLY IN THE DAY...WITH MOST CONVECTION BEING PRESSED TO THE SOUTH OF THE AREA WELL BEFORE NIGHTFALL. BY 6 PM...THE DEWPOINTS SHOULD BE INTO THE 40S OVER THE NWRN THIRD OF THE AREA. SEVERE WORRIES CONTINUE WITH SUCH LARGE CAPES AND MID LEVEL WINDS OF 45-55KTS. STORMS MAY ORGANIZE INTO CLUSTERS AND HAVE POTENTIAL FOR WIND DAMAGE...BUT LARGE HAIL IS A THREAT AS WELL WITH BIG MID LEVEL CAPES/STEEP LAPSE RATES WHICH LEAD TO FASTER UPDRAFTS IN THE FROZEN AIR. WILL AGAIN MENTION HAIL/GUSTY WINDS FOR NOW IN THE GRIDS FOR THE EAST TODAY. MAY NEED TO CRANK THE WORDING UP TO SEVERE WORDS LATER THIS MORNING. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... ALL CONVECTION SHOULD BE TO THE SOUTH BEFORE 00Z. THE DRY/DENSE AIR DESCENDS OVER THE REGION TONIGHT...DROPPING SFC DEWPOINTS INTO THE 40S ALMOST EVERYWHERE. EXCEPT PERHAPS THE AREAS THAT GOT RAIN DURING THE DAY. WINDS STAY UP...SO DENSE FOG IS NOT A BIG WORRY. INTERESTING WX PROBLEMS THEN ARISE ON THURSDAY AND AGAIN THURSDAY NIGHT. 1028MB HIGH PRESSURE MOVING IN FROM THE NW WILL SCRUB AGAINST THE LOW DROPPING SE OVER NRN NEW ENGLAND ON THURSDAY. THIS WILL RAISE THE WINDS AND MAKE GUSTS WELL OVER 20KTS. THE DRY AIR WILL HELP DIP RH/S BELOW 40 PCT AND FUELS WILL BE DRY DESPITE SPOTTY RAIN TODAY/WED. THIS COULD MAKE FOR RED FLAG CONDITIONS. WILL ALLOW THE DAY SHIFT TO COORDINATE WITH THE FIRE MANAGERS TO ASSESS THE NEED FOR A WATCH OR WARNING FOR THURS. THAT SFC HIGH SETTLES OVERHEAD THURSDAY NIGHT AND DEWPOINTS CONTINUE TO DROP. EVEN THOUGH IT SOUNDS TOUGH TO BELIEVE AFTER DAYS OF 80S AND 90S - AND A RECORD HIGH AT KIPT ON TUES...THE NRN TIER MAY BE LOOKING AT A FROST FRI AM. THESE MIN TEMPS ARE A DROP OF 5-10F FROM PREV FCSTS...QUITE A SIGNIFICANT CHANGE. BUT THE SREF GUID POINTS TO A CLEAR...CHILLY NIGHT WITH LIGHT WINDS AND VERY LOW PWATS. MOS ALSO CATCHING ON...WITH GUID FOR KBFD 31 AND 34 FROM THE MAV AND MET. SINCE THIS IS A 4TH PD THING...WE HAVE PLENTY OF TIME TO REFINE. && .LONG TERM /FRIDAY THROUGH TUESDAY/... SFC HIGH PRESSURE UNDER A REBUILDING UPPER RIDGE FOR FRIDAY WILL BRING A SLIGHTLY COOL AND LESS HUMID DAY. TEMPS AGAIN BEGIN TO CREEP UP OVER THE WEEKEND AS RIDGE AXIS APPROACHES. PSUEDO WARM FRONT SLIDES IN ON SATURDAY...PUSHING TEMPS BACK INTO THE 80S AND AGAIN NUDGING HUMIDITY UP AREA-WIDE...BUT PRECIP CHANCES REMAIN LIMITED TO ISOLATED MAINLY LATE AFTERNOON/EVENING CONVECTION. ANOTHER SHORTWAVE/COOL FRONT AGAIN FLATTENS THE RIDGE SUN/MON...TAKING THE EDGE OFF OF TEMPS A BIT AGAIN...THOUGH THEY WILL STILL RUN SEVERAL DEGREES ABOVE NORMAL. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... SEVERAL MORE HOURS OF FOG...SOME DENSE...BUT AS THE COLD FRONT PUSHES THROUGH THE AREA LATE THIS MORNING AND EARLY THIS AFT... FOG AND HZ WILL BE MIXED OUT. THINK POTENTIAL FOR STORMS IS ON THE DECREASE...BUT STILL HAVE TO WATCH FAR SE. IT WILL BE BREEZY THIS AFT. HIGH PRESSURE WILL RETURN FOR LATER ON THU...LEADING TO MAINLY DRY AND WIDESPREAD VFR CONDITIONS FOR THE REMAINDER OF THE WORK WEEK. WILL HAVE TO WATCH FOR STORMS DROPPING SE INTO THE AREA LATE FRI INTO SAT...AS LARGE RIDGE BUILDS EASTWARD. SO FAR THIS CASE IS MORE NW FLOW ALOFT...INSTEAD OF WESTERLY FLOW...WHICH WAS THE CASE BACK ON SUNDAY NIGHT. OUTLOOK... THU-FRI...VFR. NO SIG WX EXPECTED. SAT-SUN...MAINLY VFR. AN ISOLATED SHOWER COULD OCCUR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO NEAR TERM...DANGELO/LAMBERT SHORT TERM...DANGELO LONG TERM...DANGELO/RXR AVIATION...CERU/MARTIN/KOZAR
Hazardous weather outlook, Jun 1, 8:46 AM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 846 AM EDT WED JUN 1 2011 PAZ017-024-033-021300- CLEARFIELD-CAMBRIA-SOMERSET- 846 AM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WINDY AND DRY CONDITIONS ON THURSDAY MAY LEAD TO A HIGH FIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-021300- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 846 AM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. SOME STORMS WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WINDY AND DRY CONDITIONS ON THURSDAY MAY LEAD TO A HIGH FIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. PAZ004>006-010-011-021300- WARREN-MCKEAN-POTTER-ELK-CAMERON- 846 AM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WINDY AND DRY CONDITIONS ON THURSDAY MAY LEAD TO A HIGH FIRE DANGER. TEMPERATURES ON THURSDAY NIGHT WILL DROP INTO THE 30S...WHICH COULD LEAD TO A FROST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MS
In the hours before
Special weather statement, Jun 1, 8:55 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
855 AM EDT WED JUN 1 2011
PAZ004>006-011415-
MCKEAN PA-POTTER PA-WARREN PA-
855 AM EDT WED JUN 1 2011
...A LINE OF GUSTY SHOWERS AND A FEW EMBEDDED STRONG THUNDERSTORMS
WILL AFFECT MCKEAN...NORTHWESTERN POTTER AND SOUTHEASTERN WARREN
COUNTIES THROUGH 1015 AM...
AT 844 AM EDT...A LINE OF HEAVY SHOWERS AND A FEW THUNDERSTORMS WAS
LOCATED FROM 9 MILES WEST OF BRADFORD TO YOUNGSVILLE TO
HYDETOWN...MOVING EAST AT 35 MPH. THIS LINE OF SHOWERS AND
THUNDERSTORMS WILL GRADUALLY INTENSIFY OVER THE NEXT HOUR.
WESTERLY WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THESE HEAVY SHOWERS AND SCATTERED THUNDERSTORMS. THESE STORMS WILL
BE NEAR TIDIOUTE AROUND 900 AM...CLARENDON AROUND 915 AM...LUDLOW
AROUND 930 AM...SHINGLEHOUSE AROUND 945 AM...GENESEE AROUND 1000 AM
AND CROSBY AROUND 1015 AM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE
ROAD 446...STATE ROAD 449.
LAT...LON 4163 7866 4162 7960 4164 7961 4174 7962
4200 7882 4200 7764
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:55 AM EDT | Special Weather Statement | CTP | McKean, Warren | 80 min |
| Jun 1, 10:23 AM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 52 min |
| Jun 1, 11:17 AM EDT | Special Weather Statement | CTP | Potter | 28 min |
| Jun 1, 11:48 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 57 min |
| Jun 1, 12:16 PM EDT | Special Weather Statement | CTP | Columbia | 29 min |
| Jun 1, 12:59 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 31 min |
| Jun 1, 1:18 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon | 57 min |
| Jun 1, 1:33 PM EDT | Special Weather Statement | CTP | Lebanon | 42 min |
| Jun 1, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry | 63 min |
| Jun 1, 1:56 PM EDT | Special Weather Statement | CTP | Fulton | 34 min |
| Jun 1, 2:01 PM EDT | Special Weather Statement | CTP | Columbia | 29 min |
| Jun 1, 2:12 PM EDT | Special Weather Statement | CTP | Lebanon | 48 min |
| Jun 1, 2:21 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 54 min |
| Jun 1, 2:31 PM EDT | Special Weather Statement | CTP | Schuylkill | 44 min |
| Jun 1, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, Fulton | 32 min |
| Jun 1, 2:44 PM EDT | Special Weather Statement | CTP | Lebanon | 46 min |
| Jun 1, 2:58 PM EDT | Special Weather Statement | CTP | Adams, York | 32 min |
| Jun 1, 3:30 PM EDT | Special Weather Statement | CTP | Adams, Lancaster, York | 45 min |
| Jun 1, 3:41 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 34 min |
| Jun 1, 4:16 PM EDT | Special Weather Statement | CTP | York | 29 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.